Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Sooo, I'm new on the forums. . . and I can't really say my acne is that bad (I still get 1-2 spots around my jawbone every week, but they heal after a few days). . But i've been having a problem lately with my skin looking red, it doesn't hurt or itch or anything, but after I get out of the shower or I wash it it's red, in another topic I saw someone was talking about a whiteish? layer that was probably dead skin whenever their skin came in contact with water. . I get this too.

I'm on doxycycline right now twice a day and I do that dipping soak thing in the morning and at night because my face doesn't seem as red after it, I think what's happening is the layer of dead skins is like protecting my skin or something?. . . Because whenever I use a cleanser or anything to get the skin off, my skin is even more red. . I was wondering if anyone had any suggestions? It's really just a pain in the ass.

I also have around 3-4 zits on either side of my neck just below my jawline under my ears. . I'm pretty sure this is just from sleeping on the side of my face and the oil being absorbed. . I was my bedding every 3 days and as hard as I try I just CAN'T fall asleep laying on my back, and when I do I always wake up with my neck smushed against my pillow in my normal sleeping position anyways. . . I could be completely off target as to what is really causing them though.

I have a few of those nifty scars from old acne, but those don't really worry me as much as my face looking moderately sunburnt constantly. . It seems the more stuff I put on it, the more irritated it gets. . ANYWHO, I appreciate the help (If you took the time to read all i've written).

Share this post


Link to post
Share on other sites

if your face gets red, maybe you should use less of whatever you're putting on your face. people also put on "aspirin masks" to reduce redness. and that is just crushing up a few aspirin pills in a little bit of water and putting it on your face. supposedly it reduces redness, but ive never tried it. maybe you can get the same effects if you just pop a few advils? otherwise, waiting is the only thing i can think of. goodluck!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×